# SDR YV3R201906200121

- Difficulty date: June 10, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Aircraft: VH-WZ
- Make and model: Robsin R44
- Aircraft serial: 2530
- Aircraft time: 421 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200696
- Condition: Sluggish
- Location: Map
- Part time: 421 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE (MAP) GAGE IS SLUGGISH.
